Sur la géométrie de direction
Bulletin de la Société Mathématique de France (1880)
- Volume: 8, page 196-208
- ISSN: 0037-9484
Access Full Article
topHow to cite
topLaguerre. "Sur la géométrie de direction." Bulletin de la Société Mathématique de France 8 (1880): 196-208. <http://eudml.org/doc/85448>.
@article{Laguerre1880,
author = {Laguerre},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {196-208},
publisher = {Société mathématique de France},
title = {Sur la géométrie de direction},
url = {http://eudml.org/doc/85448},
volume = {8},
year = {1880},
}
TY - JOUR
AU - Laguerre
TI - Sur la géométrie de direction
JO - Bulletin de la Société Mathématique de France
PY - 1880
PB - Société mathématique de France
VL - 8
SP - 196
EP - 208
LA - fre
UR - http://eudml.org/doc/85448
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.